Universal Journal of Computational Mathematics Vol. 5(2), pp. 17 - 19
DOI: 10.13189/ujcmj.2017.050201
Reprint (PDF) (277Kb)


Fixed Points on C-distance in Ordered Cone Metric Spaces


K. Prudhvi *
Department of Mathematics, University College of Science, Osmania University, India

ABSTRACT

In this paper, we prove fixed point theorems on c-distance in ordered cone metric spaces. Our results generalize, extend and improve the recent results existing in the literature.

KEYWORDS
Cone Metric Space, Fixed Point, C-distance, Contractive Mapping

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] K. Prudhvi , "Fixed Points on C-distance in Ordered Cone Metric Spaces," Universal Journal of Computational Mathematics, Vol. 5, No. 2, pp. 17 - 19, 2017. DOI: 10.13189/ujcmj.2017.050201.

(b). APA Format:
K. Prudhvi , (2017). Fixed Points on C-distance in Ordered Cone Metric Spaces. Universal Journal of Computational Mathematics, 5(2), 17 - 19. DOI: 10.13189/ujcmj.2017.050201.